Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Marks on shoulder from red bumps, pimples all over face. Antibacterial cream, aloevera used. Treatment?

I've always had these red bumps on my back which would get itchy when I would sweat. I think it was because of the dandruff problem I had. 3 years back, I waxed my hands and my upper part of the hand..above shoulder got all these pimples or red bumps and they would come after 3 weeks of waxing.They're gone now after using an antibacterial cream and putting aloe vera there for a week continuously but I still have those marks. Now all of a sudden, I have pimples all over my face. I have an oily face. Few are pimples, few are just because of sweat and others look like acne. I dunno what to do. I tried putting aloe vera but it wouldn't work.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..Thanks for your query.
The pattern of eruptions you describe,may be acne vulgaris.
This presents in several forms and the treatment depends on the kind of lesions you are having.The common areas where one can have acne are face, chest,back, upper arms.
You can start using a mild retinoid cream on alternate nights and a clindamycin gel in the morning to treat the ongoing eruptions.You should visit a dermatologist soon to get started on oral therapies.Acne if treated early , will be easier to control.However , if left untreated, may lead to post inflammatory hyper pigmented as well as atrophic scars.
Hope this helps!Take care.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor